MAUDE Adverse Event Report: CAREFUSION ALARIS ADMINISTRATION SET; SET, EXTENSION, INTRAVASCULAR

CAREFUSION ALARIS ADMINISTRATION SET; SET, EXTENSION, INTRAVASCULAR
Model Number MX4410
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected product has been received and the investigation is pending.A follow up report will be submitted once the failure investigation has been completed.
 
Event or Problem Description
It was reported that the set was missing a hub on the end of the tubing.Although requested, no further details were provided by the customer for this event.The event occurred in the surgical acute care.
 
Additional Manufacturer Narrative
The customer¿s complaint of set was missing a hub on the end of the tubing was confirmed.During visual inspection, it was observed that the male luer spin lock was completely missing from the distal end to tubing.No other issues were observed.The distal end of the tubing that connects to the male luer was observed to have no solvent applied at the tubing engagement.Functional testing was not necessary as it is obvious that a leak would occur as a result of the missing component.The root cause was identified as assembly sequence not being followed during the manufacturing process.
 
Event or Problem Description
It was reported that the set was missing a hub on the end of the tubing.Although requested, no further patient or event details were provided by the customer.The event occurred in the (sac) surgical acute care unit.

Brand Name
ALARIS ADMINISTRATION SET
Common Device Name
SET, EXTENSION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9168111
Report Number9616066-2019-02784
Device Sequence Number19523795
Product Code FPA
UDI-Device Identifier10885403237454
UDI-Public10885403237454
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model NumberMX4410
Device Catalogue NumberMX4410
Device Lot Number19047081
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/04/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/08/2019
Supplement Report FDA Received Date12/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1